Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

Convergence of a splitting method of high order for reaction-diffusion systems


Author: Stéphane Descombes
Journal: Math. Comp. 70 (2001), 1481-1501
MSC (2000): Primary 65M12, 65B05, 65J15
Published electronically: July 11, 2000
MathSciNet review: 1836914
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract:

In this article, we prove the convergence of a splitting scheme of high order for a reaction-diffusion system of the form $u_t-M\Delta u +F(u)=0$ where $M$ is an $m \times m$ matrix whose spectrum is included in $\{{\mathfrak{R}} z > 0 \}$. This scheme is obtained by applying a Richardson extrapolation to a Strang formula.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC (2000): 65M12, 65B05, 65J15

Retrieve articles in all journals with MSC (2000): 65M12, 65B05, 65J15


Additional Information

Stéphane Descombes
Affiliation: Unité de Mathématiques Pures et Appliquées, CNRS UMR 5669, Ecole Normale Supérieure de Lyon, 46, Allée d’Italie, 69364 Lyon Cedex 07, France
Email: stephane.descombes@umpa.ens-lyon.fr

DOI: http://dx.doi.org/10.1090/S0025-5718-00-01277-1
PII: S 0025-5718(00)01277-1
Keywords: Splitting, reaction-diffusion systems
Received by editor(s): November 10, 1998
Received by editor(s) in revised form: November 29, 1999
Published electronically: July 11, 2000
Article copyright: © Copyright 2000 American Mathematical Society